# SDR 04FDEA00051

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, L/E OPENING UPPER INTERIOR, CORROSION ON L/E RIBS WHERE WIRE BUNDLE CLIP NUTS ATTACH WS 290 & 300.  WS 301 BLENDED CORROSION IAW SRM 57-20-1, OUT OF LIMITS.  REMOVED CORRODED T-CAP IAW SRM 51-30-2 AT WS 301, FABRICATED NEW T-CAP IAW SRM 51-20-1, 7075-T6 BATCH 677023, INSTALLED NEW T-CAP WS 301 IAW SRM 51-30-2, WS 290 BLENDED CORROSION IAW SRM 57-20-1, TREATED & PRIMED IAW SRM 51-10-2, RECONNECTED WIRING HARNESS CLAMP IAW SRM 51-30-2.
